Couldn't find what you looking for?

TRY OUR SEARCH!

I am not due for my period for at least a week & a half. I took the morning after pill a few days ago and last night I started bleeding like a period. Could I have gotten my period a WEEK & a half early? ...
Does anybody know something about this? Ive taken the MAP before but never got this.

Loading...

I am suprised you haven't seen this question just looking at this board- Its asked at least once a day-literally. It is completely normal to bleed after taking the MAP. Its actually weird that you didn't last time you took it.
Just a suggestion- did you ever consider getting on a regular birth control pill? It would be a much better idea...the MAP is not meant to be used on anyone under 25 (it still works but it is hard on their bodies) and it does a real number on your body- what it is a large dose of hormones almost equivalant to a whole month of BCP in one dose...you can imagine what it does to your hormone levels. Not just that but its risky and the side effects are neverending.
You periods will probably be messed up for the next few months so just make sure that not matter what to always use a (unless you are in a monogomas relationship (with a trustworthy person and you have been on the regular pill for at least 2 weeks. Good luck. take care
Reply

Loading...